MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE VASCULAR ACCESS FLUSH
Catalog Number 306559
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: common device name: alcohol pad, device disinfectant, medical device type: lkb.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k161552, pma / 510(k)#: k121655.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syr 10ml surescrub posiflush saline leaked in the sealed package.The following information was provided by the initial reporter: "liquid leaked/exploded.".
 
Additional Manufacturer Narrative
One photo was provided.It shows a syringe in its sealed packaging flow wrap.The alcohol pad looks wet.From the photo we can¿t confirm how the leakage occurred and if any barrel damage induced it.Root cause is undetermined.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description
It was reported that the syr 10ml surescrub posiflush saline leaked in the sealed package.The following information was provided by the initial reporter: "liquid leaked/exploded".

Brand Name
SYR 10ML SURESCRUB POSIFLUSH SALINE
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8667645
Report Number1911916-2019-00558
Device Sequence Number2039530
Product Code NGT
UDI-Device Identifier30382903065593
UDI-Public30382903065593
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue Number306559
Device Lot Number8261704
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;